Publication of the Month
Sinem Bas, Philippe Bich, Alain Chateauneuf, “Multidimensional inequalities and generalized quantile functions”, Economic Theory (2020).
In this paper, we extend the generalized Yaari’s dual theory for multidimensional distributions, in the vein of Galichon and Henry’s paper (Galichon and Henry in J Econ Theory 147:1501–1516, 2012). We show how a class of generalized quantiles—which encompasses Galichon and Henry’s one or multivariate quantile transform [see Arjas and Lehtonen (Math Oper Res 3(3):205–223, 1978), O’Brien (Ann Prob 3(1):80–88, 1975) or Ruschendorf (Ann Probab 9(2):276–283, 1981)]—allows to derive a general representation theorem.
Dépôt HAL : halshs-03029860
This paper forms part of the research project ”The Multiple dimensions of Inequality” (Contract No. ANR 2010 BLANC 1808) of the French National Agency for Research, whose financial support is gratefully acknowledged